Singular values, doubly stochastic matrices, and applications

Elsner L, Friedland S (1995)
Linear Algebra and its Applications 220: 161-169.

Konferenzbeitrag | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Elsner, LudwigUniBi; Friedland, Shmuel
Abstract / Bemerkung
The Hadamard square of any square matrix A is bounded above and below by some doubly stochastic matrices times the square of the largest and the smallest singular values of A. Applications to graphs, permanents, and eigenvalue perturbations are discussed.
Erscheinungsjahr
1995
Band
220
Seite(n)
161-169
Konferenz
International Workshop on Nonnegative Matrices, Applications and Generalizations and 8th Haifa Matrix Theory Conference
Konferenzort
Haifa, Israel
Konferenzdatum
1993-05-31 – 1993-06-10
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1640774

Zitieren

Elsner L, Friedland S. Singular values, doubly stochastic matrices, and applications. Linear Algebra and its Applications. 1995;220:161-169.
Elsner, L., & Friedland, S. (1995). Singular values, doubly stochastic matrices, and applications. Linear Algebra and its Applications, 220, 161-169. doi:10.1016/0024-3795(95)00111-4
Elsner, L., and Friedland, S. (1995). Singular values, doubly stochastic matrices, and applications. Linear Algebra and its Applications 220, 161-169.
Elsner, L., & Friedland, S., 1995. Singular values, doubly stochastic matrices, and applications. Linear Algebra and its Applications, 220, p 161-169.
L. Elsner and S. Friedland, “Singular values, doubly stochastic matrices, and applications”, Linear Algebra and its Applications, vol. 220, 1995, pp. 161-169.
Elsner, L., Friedland, S.: Singular values, doubly stochastic matrices, and applications. Linear Algebra and its Applications. 220, 161-169 (1995).
Elsner, Ludwig, and Friedland, Shmuel. “Singular values, doubly stochastic matrices, and applications”. Linear Algebra and its Applications 220 (1995): 161-169.